Follow
Giancarlo Rinaldo
Giancarlo Rinaldo
Università di Messina, Dipartimento MIFT
Verified email at unime.it - Homepage
Title
Cited by
Cited by
Year
Vertex decomposability and regularity of very well-covered graphs
M Mahmoudi, A Mousivand, M Crupi, G Rinaldo, N Terai, S Yassemi
Journal of Pure and Applied Algebra 215 (10), 2473-2480, 2011
712011
Construction of Cohen–Macaulay binomial edge ideals
A Rauf, G Rinaldo
Communications in Algebra 42 (1), 238-252, 2014
622014
Cohen-Macaulay edge ideal whose height is half of the number of vertices
M Crupi, G Rinaldo, N Terai
Nagoya Mathematical Journal 201, 117-131, 2011
542011
Cohen-Macaulay binomial edge ideals of small deviation
G Rinaldo
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2013
412013
On the extremal Betti numbers of binomial edge ideals of block graphs
J Herzog, G Rinaldo
arXiv preprint arXiv:1802.06020, 2018
372018
Cohen-Macaulay binomial edge ideals of cactus graphs
G Rinaldo
arXiv preprint arXiv:1704.07106, 2017
342017
Binomial edge ideals with quadratic Gröbner bases
M Crupi, G Rinaldo
the electronic journal of combinatorics, P211-P211, 2011
302011
An algorithm to compute the Stanley depth of monomial ideals
G Rinaldo
Le Matematiche 63 (2), 243-256, 2008
272008
On the second powers of Stanley-Reisner ideals
G Rinaldo, N Terai, KI Yoshida
Journal of Commutative Algebra 3 (3), 405-430, 2011
252011
Cohen–Macaulayness for symbolic power ideals of edge ideals
G Rinaldo, N Terai, K Yoshida
Journal of Algebra 347 (1), 1-22, 2011
232011
Licci binomial edge ideals
V Ene, G Rinaldo, N Terai
Journal of Combinatorial Theory, Series A 175, 105278, 2020
212020
Krull dimension and regularity of binomial edge ideals of block graphs
C Mascia, G Rinaldo
Journal of Algebra and Its Applications 19 (07), 2050133, 2020
212020
On the stable set of associated prime ideals of a monomial ideal
S Bayati, J Herzog, G Rinaldo
Archiv der Mathematik 98, 213-217, 2012
202012
Primality of multiply connected polyominoes
C Mascia, G Rinaldo, F Romeo
192020
Closed graphs are proper interval graphs
M Crupi, G Rinaldo
Analele ştiinţifice ale Universităţii" Ovidius" Constanţa. Seria Matematică …, 2014
192014
Hilbert series of simple thin polyominoes
G Rinaldo, F Romeo
Journal of Algebraic Combinatorics 54 (2), 607-624, 2021
182021
Powers of binomial edge ideals with quadratic Gröbner bases
V Ene, G Rinaldo, N Terai
Nagoya Mathematical Journal 246, 233-255, 2022
152022
Primality of polyomino ideals by quadratic Gröbner basis
C Mascia, G Rinaldo, F Romeo
Mathematische Nachrichten 295 (3), 593-606, 2022
152022
On the security of the blockchain BIX protocol and certificates
R Longo, F Pintore, G Rinaldo, M Sala
2017 9th International Conference on Cyber Conflict (CyCon), 1-16, 2017
152017
Some algebraic invariants related to mixed product ideals
C Ionescu, G Rinaldo
Archiv der Mathematik 91 (1), 20-30, 2008
152008
The system can't perform the operation now. Try again later.
Articles 1–20